BibTeX record journals/tocl/NguyenC12

download as .bib file

@article{DBLP:journals/tocl/NguyenC12,
  author    = {Phuong Nguyen and
               Stephen A. Cook},
  title     = {The Complexity of Proving the Discrete Jordan Curve Theorem},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {13},
  number    = {1},
  pages     = {9:1--9:24},
  year      = {2012},
  url       = {https://doi.org/10.1145/2071368.2071377},
  doi       = {10.1145/2071368.2071377},
  timestamp = {Tue, 06 Nov 2018 12:51:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tocl/NguyenC12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics